Advanced

A Log-Laplace growth rate model

Kozubowski, Tom and Podgorski, Krzysztof LU (2003) In The Mathematical Scientist 28. p.49-60
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
The Mathematical Scientist
volume
28
pages
49 - 60
publisher
Applied Probability Trust
ISSN
1475-6080
language
English
LU publication?
no
id
8d0e78d2-69e0-4166-9e80-dc2ba332f53d (old id 959502)
date added to LUP
2008-01-28 08:54:34
date last changed
2018-05-29 10:48:14
@article{8d0e78d2-69e0-4166-9e80-dc2ba332f53d,
  author       = {Kozubowski, Tom and Podgorski, Krzysztof},
  issn         = {1475-6080},
  language     = {eng},
  pages        = {49--60},
  publisher    = {Applied Probability Trust},
  series       = {The Mathematical Scientist},
  title        = {A Log-Laplace growth rate model},
  volume       = {28},
  year         = {2003},
}